# SDR AUS20011280

- Difficulty date: November 29, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Gulstm 114
- Engine: Lyc IO540T4B5
- Propeller: Hartzl HCC2YR1
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 472105
- Condition: Misinstalled
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT RUDDER CONTROL CABLE INCORRECTLY ROUTED UNDER SUPPORT BRACKET. CABLE RUBBING ON PULLEY SUPPORT BRACKET.  ELEVATOR TRIM CABLE ALSO INCORRECTLY ROUTED AND FOULING ON STRUCTURE.  PERSONNEL/MAINTENANCE ERROR.
